# SDR DLM88020413

- Difficulty date: April 6, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 38,730 hours, 31,642 cycles
- Engine: Pwa JT8D219
- Engine time: 31,666 hours, 25,887 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718180
- Condition: Making Metal
- Location: Nr 2
- Part time: 31,666 hours, 25,887 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RT ENG OIL STRAINER CLOG LIGHT ILLUMINATED SHORTLY AFTER T/O.  IAW POM PROCEDURES RETARDED THE THROTTLE.  THE STRAINER MESSAGE STAYED ON SO THE ENGINE WAS SHUTDOWN.  RETURNED TO DFW.  FOUND METAL IN OIL FILTER AND ON MCD.  REPLACED FILTER AND CLEANED MCD.  RAN ENG AND REINSPECTED MCD AND FILTER PER M/M 72-00-02-1 FIGURE 113A.  FOUND METAL ON MCD.  CHANGED ENGINE.
